# SDR ASAA0781831

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,365 hours, 22,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666713
- Condition: Corroded
- Location: Bs 1237-1295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CORRODED INSIDE OF CHANNEL.  REPLACED DAMAGED SECTION PER SRM 51-10-4, 51-10-3, 51-30-2 AND 51-30-5.
